# SDR UALA2012032601900

- Difficulty date: March 25, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 76,625 hours, 22,240 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Squib
- Condition: No Test
- Location: Lt Ovrwing Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT BOTTLE PRESSURE FOR EMERGENCY ESCAPE SQUIB  FAILS TEST.   REPLACED LEFT OVERWING SLIDE PRESSURE BOTTLE PER MM, PASSED SQUIB TEST.  UNIT INSTALLED PER AMM AND IS NOW OPERATIONAL.
